# SDR 97ZZZX4600

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281US
- Make and model: Boeing 727251
- Aircraft serial: 21160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9915
- Condition: Inoperative
- Location: R1 Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY OR SHORT TERM MAINTENANCE, FOUND EMERGENCY LIGHT INOPERATIVE.
